Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ 3$-manifolds fibering over $ S\sp{1}$ with nonunique connected fiber


Author: Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 21 (1969), 79-80
MSC: Primary 57.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0236945-8
MathSciNet review: 0236945
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Orlik and F. Raymond, Actions of SO$ (2)$ on 3-manifolds, Proceedings of the Conference on Transformation Groups (to appear).
  • [2] P. Orlik, E. Vogt and H. Zieschang, Zur Topologie gefaserter dreideimensionaler Mannigfaltigkeiten, Topology 6 (1967), 49-64. MR 0212831 (35:3696)
  • [3] J. Stallings, ``On fibering certain 3-manifolds'' in Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962, 95-100. MR 0158375 (28:1600)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.30

Retrieve articles in all journals with MSC: 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236945-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society